# SDR CALA0500409

- Difficulty date: November 16, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 58,665 hours, 26,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654796012
- Condition: Corroded
- Location: Sta 847 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO STRAP ON FRAME CORRODED AT STA 847 ABOVE S25R. THE STRAP ON FRAME WAS REPAIRED IAW ECRA 5311-01244.
